Why do I have cramps after pelvic exam?
Posted in the Obstetrics and Gynecology Forum
#1 Aug 5, 2007
I have mirena iud in for over a year now. Last week visited OBGYN on 12th consecutive day of my period for my annual and pelvic exam. Dr. said mirena was in place and was fine. For the last 4 days after pelvic exam I have menstral cramps but my period ended the night of my exam. Is this normal?
#3 Mar 28, 2016
Am I correct in reading that you were in 12th consecutive day of your period?
How badly did Mirena hurt during the procedure? Did you feel like you were given enough information for full informed consent? Such as amount of pain during procedure? Was any local anesthetic offered? Did doctor allow you to have your husband or partner present? Would you do it again?
For this exam, how did Dr verify Mirena was in place? Via ultrasound or simply through bimanual or rectovaginal exam? Was this exam painful? Are you relatively thin in shape?
Why you are spotting? Chances are during the exam the ends of Mirena rubbed against your uterine lining. I'm an RN. If what you're saying is true, call your MD immediately.
Add your comments below
|thenose is NUTS...||9 hr||pailrider||17|
|Sexual abuse in medical setting.||9 hr||pailrider||1|
|Arkansas Doctor Arrested for Taking Nude Pictur...||9 hr||pailrider||1|
|Mount Sinai Doctor Charged..Unconscious Females... (Jan '16)||9 hr||pailrider||30|
|How do male gynecologists feel about very attra... (Aug '13)||9 hr||pailrider||282|
|Dr. pailrider - obgyn||10 hr||thenose||1|
Find what you want!
Search Obstetrics and Gynecology Forum Now
Copyright © 2016 Topix LLC